# SDR N6WA2012050403

- Difficulty date: May 4, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,453 hours, 11,941 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MESSAGE WITH DOOR CLOSED.  INSPECTED PROXIMITY SWITCHES FOUND SWITCH PX27 COVERED WITH GREASE, REMOVED GREASE FROM SENSOR AND PERFORMED OPS CHECK OF PAX DOOR WARNING SYS IAW AMM 52-70-00 , OPS CHECK GOOD NO MESSAGE NOTED.
